# SDR UALA2010033101082

- Difficulty date: March 31, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,140 hours, 9,570 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 582233
- Condition: Inoperative
- Location: Seat Row 19c - 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT INOP FROM SEAT ROW 19C TO 22C.  REPLACED EMERGENCY LICHT PACK. OP CK GOOD IAW MM.
